Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 1997, Number 12, Pages 25–33 (Mi ivm1126)  

This article is cited in 2 scientific papers (total in 2 papers)

Bin packing: Asymptotically exact approach

E. Kh. Gimadi, V. V. Zalyubovskii

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
Full-text PDF (200 kB) Citations (2)
Received: 03.02.1997
Bibliographic databases:
UDC: 519.852
Language: Russian
Citation: E. Kh. Gimadi, V. V. Zalyubovskii, “Bin packing: Asymptotically exact approach”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, no. 12, 25–33; Russian Math. (Iz. VUZ), 41:12 (1997), 23–31
Citation in format AMSBIB
\Bibitem{GimZal97}
\by E.~Kh.~Gimadi, V.~V.~Zalyubovskii
\paper Bin packing: Asymptotically exact approach
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1997
\issue 12
\pages 25--33
\mathnet{http://mi.mathnet.ru/ivm1126}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1606998}
\zmath{https://zbmath.org/?q=an:0920.90123}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1997
\vol 41
\issue 12
\pages 23--31
Linking options:
  • https://www.mathnet.ru/eng/ivm1126
  • https://www.mathnet.ru/eng/ivm/y1997/i12/p25
  • This publication is cited in the following 2 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Statistics & downloads:
    Abstract page:750
    Full-text PDF :320
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024